Duke Mathematical Journal

Quelques conditions pour l’existence de fonctions pics dans des domaines pseudoconvexes

Monique Hakim and Nessim Sibony

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 2 (1977), 399-406.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312239

Digital Object Identifier
doi:10.1215/S0012-7094-77-04418-0

Mathematical Reviews number (MathSciNet)
MR0457784

Zentralblatt MATH identifier
0354.32028

Subjects
Primary: 32F15
Secondary: 32E25

Citation

Hakim, Monique; Sibony, Nessim. Quelques conditions pour l’existence de fonctions pics dans des domaines pseudoconvexes. Duke Math. J. 44 (1977), no. 2, 399--406. doi:10.1215/S0012-7094-77-04418-0. https://projecteuclid.org/euclid.dmj/1077312239


Export citation